# SDR UPS97824937

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Bs 510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, MAIN CARGO STATION 510 TRACK D FLOOR TRACK PIECE BROKEN.  REMOVED BROKEN SECTION STA 420 TO 650, FABBED NEW SECTION AND INSTALLED IAW UPS EO DC8 5320 5167C AND DC8 SRM 51-1-8 AND 53-2-3.
